How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Dermatology
Satisfied Customers: 42779
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Dermatology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have a rash on my palms and my foot. I was given

Customer Question

I have a rash on my palms and my foot. I was given nystatin/triamcinolone/acetonide cream. I am almost out and cannot go back to the doctor as I was laid off and I don't have benefits until next month. what otc can I use until then?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: yes, that is where I got the cream and I was on pills, however, the rash is still here
JA: Anything else in your medical history you think the doctor should know?
Customer: nope, pretty healthy other than this rash
Submitted: 4 months ago.
Category: Dermatology
Expert:  Dr. David replied 4 months ago.

This is Dr. David

there are over the counter antifungal creams like clotrimazole or miconazole creams which you can try which would substitute for the nystatin.

there are over the counter low potentency steroid creams like 1% hydrocortisone cream which you can use as well which would substitute for the triamcinolone cream.

do get back to see the doctor when you can.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com